# SDR IPXA2015091193417

- Difficulty date: September 4, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 81,257 hours, 13,921 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LEFT WING FIXED L/E INNER BEADED DOUBLER CRACKED XOS 763.   REPAIRED IAW SRM 57-40-02, REPAIR 15, FIG. 206.
